# SDR SWAA2022061511560

- Difficulty date: May 25, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF TAB ON BOARD IS BROKEN. / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1.  REMOVED DAMAGED SKIN AND LOOSE PIECES OF CORE; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3A-F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 53-00-50-2R-1.;[04] APPLIED POTTING USING BMS 5-28TY19 LOT#AK2AP8108K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3H2 LOT#1393735-8 IAW SRM 53-00-50-2R-1 PARA 3G-K. OK TO INSTALL.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTION 4. OKAY TO INSTALL REPAIR PLIES PER SRM 53-00-50-2R-1.;[06] INSTALLED REPAIR PLIES USING BMS 8-201TY4 LOT#AK1KP916K; VACUUM BAGGED LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2583 CAL DUE 02/2023 IAW SRM 53-00-50-2R-1 PARA 3K-L.;[07] INSPECTED AND VERIFIED CORRECTIVE ACTION 6. 5X5 LEAK CHECK PASSED PER SRM 53-00-50-2R-1.;[08] CURED REPAIR PLIES; UNBAGGED AND TRIMMED EXCESS MATERIAL; REPLACED MISSING INSERT USING BMS 5-107 LOT#AK0KP9324K IAW SRM 53-00-50-2R-1 PARA 3M;N.  USED THERMOMETER ID:ATS2209 CAL DUE 10/2022;[09] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.;[10] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1.
